Theoretical Economics Letters

Vol.2 No.5(2012), Paper ID 25930, 5 pages



Secure Implementation in Queueing Problems


Katsuhiko Nishizaki


Graduate School of Economics, Osaka University, Toyonaka, Japan


Copyright © 2012 Katsuhiko Nishizaki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

K. Nishizaki, "Secure Implementation in Queueing Problems," Theoretical Economics Letters, Vol. 2 No. 5, 2012, pp. 561-565. doi: 10.4236/tel.2012.25103.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.